MAUDE Adverse Event Report: ACUMED, LLC ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 46-0040-S
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the acusinch mini used according to technique guide, trigger pulled, flip button successfully deploy, pulled back on blue handle device, flip button fell through the drill hole opened second device to complete surgery - 12 minute delay.
 
Additional Manufacturer Narrative
One acu-sinch kntls mini sys w/insrtr was examined.The inserter with the suture and round button was returned, but not the flip button.The parts returned were visually examined but in order to determine the root cause, both the flip button and the 2.3mm drill associated with the system would have to be examined.No definitive conclusion can be made.

Brand Name
ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23292238
Report Number3025141-2025-00555
Device Sequence Number17340078
Product Code LXH
UDI-Device Identifier10806378124235
UDI-Public10806378124235
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243624
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46-0040-S
Device Catalogue Number46-0040-S
Device Lot Number661879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown